# SDR AALA200802576

- Difficulty date: September 23, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919603
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL CORROSION FOUND ON BELL FRAME AT STATION 1231.  AREA OF DISCREPANCY IS 2 INCHES BY 1 INCH.  INSTALLED DOUBLER IN ACCORDANCE WITH SRM 51-70-05.
